Asymptotic inference for a stochastic differential equation with uniformly distributed time delay

Benke, János Marcell, Pap, Gyula: Asymptotic inference for a stochastic differential equation with uniformly distributed time delay.
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 167. pp. 182-192. ISSN 0378-3758 (2015)

[img]
Preview
Text
uniform_delay_short_01.pdf - Accepted Version

Download (369kB) | Preview
[img] Text
Benke_Pap_Asymptotic_inference_for_a_SDE_with_uniformly_distributed_delay.pdf - Published Version
Korlátozott. Repository staff only

Download (436kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF STATISTICAL PLANNING AND INFERENCE
Date: 2015
Volume: 167
Page Range: pp. 182-192
ISSN: 0378-3758
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2890610
DOI id: https://doi.org/10.1016/j.jspi.2015.04.010
Date Deposited: 2016. Sep. 06. 12:13
Last Modified: 2019. Jun. 25. 14:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7858
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year